Please use this identifier to cite or link to this item:
Title: Parasites, male-male competition and female mate choice in the sand goby
Authors: Barber, I
Barber, I
First Published: 2002
Citation: JOURNAL OF FISH BIOLOGY, 2002, 61 (1), pp. 185-198
DOI Link: 10.1006/jfbi.2002.2031
ISSN: 0022-1112
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.